9 results for analytical solution.

Parameters for your search query:
Keyword    analytical solution

Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical Solutions of One-Dimensional Convection-Diffusion Problems
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 152-154. DOI: 10.12691/tjant-6-6-1
Pub. Date: November 05, 2018Views: 1339Downloads: 933
Open AccessArticle
Export: RIS | BibTeX | EndNote
Combination Resonances of a Beam with Two-Mode Interaction
Journal of Mathematical Sciences and Applications. 2015, 3(1), 22-31. DOI: 10.12691/jmsa-3-1-4
Pub. Date: August 16, 2016Views: 5992Downloads: 4647
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 6629Downloads: 5021
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical Solution of Homogeneous Damped Mathieu Equation
International Journal of Physics. 2014, 2(5), 165-169. DOI: 10.12691/ijp-2-5-6
Pub. Date: October 22, 2014Views: 8747Downloads: 4598
Open AccessArticle
Export: RIS | BibTeX | EndNote
Heat Diffusion in an Anisotropic Medium with Central Heat Source
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 23-26. DOI: 10.12691/ijpdea-2-2-1
Pub. Date: April 30, 2014Views: 11943Downloads: 6720
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28. DOI: 10.12691/ajams-3-1-5
Pub. Date: February 09, 2015Views: 9394Downloads: 7247
Figure of 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transient 2D Heat Transfer with Convection in an Anisotropic Rectangular Slab
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 58-61. DOI: 10.12691/ijpdea-2-3-3
Pub. Date: August 12, 2014Views: 13757Downloads: 8426
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stochastic DEA with a Perfect Object and Its Application to Analysis of Environmental Efficiency
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 57-63. DOI: 10.12691/ajams-1-4-2
Pub. Date: July 11, 2013Views: 15383Downloads: 10427
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Fractional Sub-Equation Method and Exact Analytical Solutions for Some Nonlinear Fractional PDEs
American Journal of Mathematical Analysis. 2013, 1(1), 14-19. DOI: 10.12691/ajma-1-1-3
Pub. Date: March 05, 2013Views: 15310Downloads: 8242
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals






Article Types